MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER
Model Number 393-092
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint reference: (b)(4).According to complaint, customer reported that there have been 5 different patient samples that have had very low total hemoglobin (thb) results ranging from 0.1 to 12 g/l between (b)(6) 2026 from blood gas analyzer abl90 flex plus analyzer (serial number (b)(6)).There were no error messages on the samples and samples from these patients performed in the lab have given normal results.The sample measurements are as follows: sample id: measurement time and date: parameter: result: (b)(6) 22:09 (b)(6) 2026 thb, 1.4 g/l discrepant, lab result 05:30 (b)(6) 2026 thb, 96 g/l comparison, lab result 22:16 (b)(6) 2026 thb, 96 g/l comparison, (b)(6) 22:11 (b)(6) 2026 thb, 70 g/l comparison; (b)(6) 14:44 (b)(6) 2026 thb, 0.3 g/l discrepant, lab result 07:40 (b)(6) 2026 thb, 86 g/l comparison, lab result 07:38 (b)(6) 2026 thb, 90 g/l comparison, (b)(6) 13:46 (b)(6) 2026 thb, 85 g/l comparison, (b)(6) 09:34 (b)(6) 2026 thb, 84 g/l comparison; (b)(6) 11:08 (b)(6) 2026 thb, 0.1 g/l discrepant, lab result 09:09 (b)(6) 2026 thb, 108 g/l comparison, lab result 14:31 (b)(6) 2026 thb, 102 g/l comparison, (b)(6) 17:55 (b)(6) 2026 thb, 107 g/l comparison, (b)(6) 15:14 (b)(6) 2026 thb, 103 g/l comparison; (b)(6) 16:28 (b)(6) 2026 thb, 1.8 g/l discrepant, lab result 08:58 (b)(6) 2026 thb, 104 g/l comparison, lab result 13:38 (b)(6) 2026 thb, 114 g/l comparison; (b)(6) 23:08 (b)(6) 2026 thb, 12 g/l discrepant, lab result 08:41 (b)(6) 2026 thb, 85 g/l comparison, lab result 22:51 (b)(6) 2026 thb, 92 g/l comparison, (b)(6) 15:04 (b)(6) 2026 thb, 89 g/l comparison, (b)(6) 03:41 (b)(6) 2026 thb, 90 g/l comparison.

Brand Name
ABL90 FLEX PLUS ANALYZER
Common Device Name
ABL90 FLEX PLUS ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
paola giglio
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key25158520
Report Number3002807968-2026-00058
Device Sequence Number9315721
Product Code CHL
UDI-Device Identifier05700693930923
UDI-Public(01)05700693930923(10)R0625N035
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-092
Device Catalogue Number393-092
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown